# SDR SIMA20220327005

- Difficulty date: March 27, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 14,786 hours, 9,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 17101734003
- Condition: Gouged
- Location: Fr 23-24
- Component: Seat Track, Fir
- Component part number: 17101734003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SEAT TRACK GOUGED AT FR 23-24 (MARKED).(MAJOR REPAIR)-C/A-RAR LH FIRST CLASS SEAT TRACK BEAM BETWEEN FR 23-34 IAW EMB-175 SRM 51-40-08.
